Jump to content
CrazyBoards.org

Just got released


Recommended Posts

Hi everyone so i finally got released after another 1 week hospital stay at the mental ward... this has been my 4th involuntry assesment and this time i have been placed on a community treatment order where i need monthly blood tests to ensure i have been taking my medication as per required doses...

 

I ask not to judge i've had enough of that the past 5 years... I'm still in denial about my diagnosis but i take my medication because it's that or 3 months in a locked ward again...

 

I do have a couple of questions though. I am new to the drug Paliperidone it seems to work for me but what are your personal views on it? Also i was told the Epilim/Sodium valproate levels should be between 50-100 My levels at 100mg sit around 60... 

 

My Pdoc wants to increase my epilim and get levels around 80-90 but at 1200-1500mg the side effects are unbearable :( i dont get a choice in the matter either.... tegretol gives me photosensitivity and i've never tried lithium before.

 

What are some ways of cheating my epilim levels so i can sit on a much more happy dose of 1000mg that works for me intead of a horrible 1500mg of side effects...

 

So i guess hello crazy forums...  be nice to talk to you more as time goes on

Link to comment
Share on other sites

Invega has been great for me, I've been on it for years. Has anyone ever talked to you about taking the injection form, Invega Sustenna? It's usually given to patients who have trouble with compliance, and could be easier for you to stick with. 

Link to comment
Share on other sites

I don't think there is any way to "cheat" on your valproate blood tests. Have you told your doc that your side-effects on the higher dose were intolerable? It's possible if you weren't on that dose very long that the side-effects will decrease with time. 

 

It wouldn't hurt to ask about trying lithium instead of Epilim. You might have less side-effects with that. I'm on 0.6mmol, which isn't a huge dose, but I don't have any significant side-effects.

Link to comment
Share on other sites

Yeh he said regardless of side effects i must take it as part of the order... how wrong :( they put me through more hell because of an order. since when are mentally ill treated like criminals even my bed was a cold hard slab...

 

I quite like paliperidone the first 2 hours i'm a bit lala land on 6mg in the day after that i'm fine and it's great all day :D 

 

Lithium eh? i'd rather the Tegretol with photosensitivity, people pay good money for drugs that give you that feeling lol *jokes*

 

Nah i wont go the injection form, i'm always worried that with the injection i'll be messed up for the first 2 days then be happy 2 weeks than last 2 days be messed up again, also worried about side effects if it's in my system they cant take it out

Link to comment
Share on other sites

If this is you at 60, I might suggest you check to see if you are showing signs of mania.

 

Usually what that looks like here on CB is making a lot of posts in a short amount of time, and responding rapidly.

 

It's just something I wonder about.

Link to comment
Share on other sites

You know what your right i am still slightly manic, i get headaches i get dizzyness and feel nausea i also get dhiarrea those are the worst

 

EDIT: your right i gues si looked back and i've been getting 3-4 hours sleep last 3 nights even on meds this aint good

Edited by Puddles2009
Link to comment
Share on other sites

You know what your right i am still slightly manic, i get headaches i get dizzyness and feel nausea i also get dhiarrea those are the worst

 

EDIT: your right i gues si looked back and i've been getting 3-4 hours sleep last 3 nights even on meds this aint good

 

Does your pdoc know you aren't getting much sleep?

Link to comment
Share on other sites

 

You know what your right i am still slightly manic, i get headaches i get dizzyness and feel nausea i also get dhiarrea those are the worst

 

EDIT: your right i gues si looked back and i've been getting 3-4 hours sleep last 3 nights even on meds this aint good

 

Does your pdoc know you aren't getting much sleep?

 

Yeh he does he gave me Phenergan for it an anti hystamine with sleep properties that has no effect at all i see him wed

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...